MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TUBING,OXYGEN,CRUSH RES,25',GREEN,SC-2026-1974-200725710

MEDLINE INDUSTRIES, LP MEDLINE; TUBING,OXYGEN,CRUSH RES,25',GREEN,SC-2026-1974-200725710
Catalog Number HCS4525G
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the cannula is plugged in, the air could not go in or out, and the alarm went off to say that it was not working.
 
Additional Manufacturer Narrative
It was reported that when the cannula is plugged up, the air could not go in or out, the alarm went off to say that it was not working.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
TUBING,OXYGEN,CRUSH RES,25',GREEN,SC-2026-1974-200725710
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes drive
northfield IL 60093 2753
Manufacturer Contact
muniba anwar
three lakes drive
northfield, IL 60093-2753
MDR Report Key25369436
Report Number1417592-2026-01974
Device Sequence Number9204710
Product Code BYX
UDI-Device Identifier10080196416752
UDI-Public10080196416752
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberHCS4525G
Device Lot Number20241020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown